MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAXSFT; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAXSFT; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLX100202
Medical Device Problem Codes Separation Failure (2547); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (30942980) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 2mm x 2cm delta xsft 10 (deltaxsft / 30942980) could not be detached and had to be removed from the aneurysm.There was no report of any negative patient impact.On 28-may-2025, additional information was received.Per the information, the procedure was targeting the arteria meningea media (middle meningeal artery).The coil was successfully removed from the patient.No information can be obtained on whether the coil was stretched when it was removed.The coil was no longer attached to the delivery system when it was removed; the information indicated that ¿the coil detached during retrieval within the hub of the microcatheter.Coil was removed successfully.¿ the information indicated that ¿the coil was saved out of microcatheter hub, procedure was finished successfully.¿ no information was obtained about the concomitant microcatheter used; but the same microcatheter was used to complete the procedure.A pre-deployment electrical check was performed.The fault light was not seen during the case.Upon pressing the power button, all lights illuminated.The green system ready light did illuminate and during the detachment cycle, the detachment light illuminated, and the audible signal beep was heard.All connections fit without application of excessive force.It is not known if the coil was replaced, and if it the replacement coil was another 2mm x 2cm delta xsft 10 (deltaxsft).The information indicated that the procedure was successfully completed without any negative patient impact.There was no delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No:(b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on (b)(6) 2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 2mm x 2cm delta xsft 10 was received contained in the decontamination pouch.Visual inspection was performed.It was noted that only the embolic coil was returned for evaluation.Microscopic inspection was performed.Under magnification, the embolic coil was observed to be in severely stretched condition.As a result of the stretching, the blue internal fiber was exposed.The issue regarding the coil being detached was confirmed based on the appearance of the returned component.Stretching can occur during procedure handling where force may have been inadvertently applied, which ultimately results in the coil being separated from the unit.Coil stretching is a known potential issue associated with the use of this device.The instruction for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.There is no indication that the issue reported is a result of a defect inherently related to the device.The issue regarding the coil being unable to detach cannot be evaluated.With the limited information and the lack of the returned components, a functional test cannot be performed, and a conclusive cause of the failure cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.A review of manufacturing documentation associated with this lot (30942980) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that multiple factors could cause product failure.The instruction for use (ifu) contains the following precautions: verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, re sheathing the microcoil system, and replace it with a new microcoil system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAXSFT
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22100637
Report Number3008114965-2025-00451
Device Sequence Number8526665
Product Code KRD
UDI-Device Identifier10886704077305
UDI-Public(01)10886704077305(17)250930(10)30942980
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberDLX100202
Device Lot Number30942980
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/25/2025
08/06/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/25/2025
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown